# SDR HEED064587

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105501042
- Condition: Eroded
- Location: Tail Rotor
- Part time: 563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION OF PROTECTIVE RUBBER COATING ON LEADING EDGES OF TAIL ROTOR BLADE.  REPLACED BLADE.
